# SDR 2004UALA00413

- Difficulty date: April 28, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N939UA
- Make and model: Boeing 737522
- Aircraft serial: 26672
- Aircraft time: 33,813 hours, 21,499 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROX EMERGENCY EXIT LIGHTING INOPERATIVE FROM ROW 14 AFT.  REPLACED LIGHT CABLE AND AFT GALLEY FLOOR LIGHT.
